Article

2 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Annales de Dermatologie et de Vénéréologie
Sous presse. Epreuves corrigées par l'auteur. Disponible en ligne depuis le mardi 10 mars 2020
Doi : 10.1016/j.annder.2019.09.616
Received : 8 Mars 2018 ;  accepted : 11 September 2019
DRESS avec pustulose et atteinte cardiaque
DRESS syndrome with pustules and cardiac impairment
 

A.-L. Messagier , C. Salzes, T. Jouary
 Service de dermatologie, hôpital François-Mitterrand, 4, boulevard Hauterive, 64000 Pau, France 

Auteur correspondant.
Résumé
Introduction

Nous rapportons un cas de DRESS original par sa présentation clinique.

Observation

Un homme de 52 ans traité par méthotrexate et célécoxib pour un rhumatisme inflammatoire et depuis 2jours par amoxicilline-acide clavulanique était hospitalisé pour une éruption fébrile pustuleuse couvrant 80 % de la surface corporelle, avec des placards infiltrés couverts de pustules. Dans les jours suivants, la fièvre persistait, associée à une polyadénopathie, une cytolyse hépatique, une hyperéosinophilie, une pneumopathie interstitielle et une atteinte cardiaque. La biopsie cutanée était compatible avec une toxidermie. La PCR-EBV était positive. Le diagnostic de DRESS était retenu avec un score REGISCAR>5. Une corticothérapie générale était débutée et permettait l’apyrexie en 48h et la régression de l’éruption, des anomalies biologiques et une récupération de la fonction cardiaque. Les traitements étaient contre-indiqués jusqu’à réalisation des tests allergologiques.

Discussion

Le cas est original par sa présentation pustuleuse, mimant une pustulose exanthématique aiguë généralisée initiale et une atteinte cardiaque avec troubles de la conduction et altération de la fonction ventriculaire. La présence du virus EBV pose ici la question de son implication causale dans le tableau clinique. Aucun cas de DRESS au méthotrexate n’est décrit. La chronologie ne permet pas d’imputer l’amoxicilline mais on ne peut éliminer son rôle en tant que cofacteur dans l’exacerbation des symptômes et la réactivation virale à EBV.

Conclusion

Nous rapportons un cas de DRESS original par sa présentation cutanée pustuleuse et les signes cardiaques associés. L’implication causale du virus EBV est suspectée en association probable avec l’amoxicilline.

The full text of this article is available in PDF format.
Summary
Introduction

An original case of DRESS syndrome is reported herein with a particular cutaneous presentation and etiology.

Observation

A 52-year-old man developed a febrile pustular rash after being treated with methotrexate and celecoxib for inflammatory rheumatism and with amoxicillin-clavulanic acid over the previous 2 days. Eighty percent of his body surface was covered with pustular infiltrated plaques. On the following days, the patient developed persistent fever, with polyadenopathy, hepatic cytolysis, eosinophilia, interstitial lung disease and cardiac involvement. Cutaneous biopsy was consistent with a drug eruption. Epstein Barr Virus PCR was positive. A diagnosis of DRESS syndrome was made with a RegiSCAR score above 5. Systemic corticosteroids were given, resulting in cessation of the fever and complete recovery with regard to dermatosis, laboratory abnormalities and cardiac function.

Discussion

The present case is original, with a febrile pustular eruption mimicking acute generalized exanthematous pustulosis and cardiac anomalies with electrical changes and impairment of ventricular function. Epstein Barr Virus may have played a role in the presentation. No previous cases of DRESS syndrome caused by methotrexate have been described. Amoxicillin was probably not involved in the present case of DRESS syndrome as it was taken for only two days, but its role as a co-factor in association with the EBV viral reactivation should not be ruled out.

Conclusion

We report an original case of DRESS syndrome in terms of pustular cutaneous presentation and cardiac impairment. EBV reactivation associated with amoxicillin may be suspected.

The full text of this article is available in PDF format.

Mots clés : DRESS, Éruption pustuleuse, Epstein-Barr virus, Amoxicilline, VRESS, PEAG

Keywords : DRESS, Pustular eruption, Epstein-Barr virus, Amoxicillin, VRESS, AGEP




© 2020  Elsevier Masson SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline